# SDR N6WA2022050201

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N533GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 40,614 hours, 28,509 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 19983
- Condition: Inoperative
- Location: #2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 EMER BATT PACK IS INOP. R&R #2 EMER BATT PACK IAW CRJ 700 AMM 33-51-17.
